# SDR MWEA00312

- Difficulty date: April 6, 2000
- Submitted: April 10, 2000
- Operation: Air carrier
- Aircraft: N204ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47680
- Aircraft time: 60,253 hours, 35,661 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 591081421
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 SEAT TRACK CORROSION FROM STATION 200 TO APPROXIMATELY 230.  FABRICATED AND INSTALLED SEAT TRACK.
